# SDR COMA0060314

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 9,969 hours, 9,345 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 356024310
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HAND, 14TH STAGE BLEED AIR DUCT, LEAK WARNING.  REPLACED THE SENSING ELEMENT IN RIGHT HAND ENGINE PYLON.
